孙华清
孙华清

理学博士,教授,博士生导师
研究领域:微分算子谱理论、差分方程、动力系统、哈密顿系统

联系方式
手机:13173313358
E-mail:sunhuaqing_2@163.com
        sunhuaqing@email.sdu.edu.cn
学术经历
2016-至今,新葡萄京娱乐场手机版威海新葡萄京官网,教授;
2013-2016, 新葡萄京娱乐场手机版金融学院,博士后;
2010-2016, 新葡萄京娱乐场手机版威海新葡萄京官网,副教授;
2007-2010, 新葡萄京娱乐场手机版威海新葡萄京官网,讲师;
行政职务与学术兼职
曾任数学与应用数学系主任以及院长助理
美国数学评论评论员
多个SCI杂志审稿人
访问经历
2012.12-2013.03,访问美国Northern Illinois University
2012.01, 南开大学,陈省身研究所访问
学习经历
2004-2007, 新葡萄京娱乐场手机版数学学院 博士学位;
2001-2004, 新葡萄京娱乐场手机版数学学院 理学硕士;
工作经历
2016-至今, 新葡萄京娱乐场手机版(威海), 新葡萄京官网, 教授
2013-2016,新葡萄京娱乐场手机版,数学学院,博士后
2011-2016, 新葡萄京娱乐场手机版(威海), 新葡萄京官网, 副教授
2007-2010, 新葡萄京娱乐场手机版(威海), 新葡萄京官网, 讲师
项目
1.《奇异Hamilton系统的谱及其相关研究》,国家自然科学基金面上项目,2020-2023,主持

2.《奇异线性Hamilton系统谱的研究及其应用》,山东省自然科学基金面上项目,2019-2022,主持

3. 《奇异J-对称哈密顿系统谱问题研究》,国家自然科学基金面上项目,2015-2018,主持

4.《非对称线性差分系统谱理论研究》,国家自然科学基金青年项目,2012-2014,主持

5.《奇异J-对称微分算子的谱问题》,中国博士后基金面上项目,2014-2016,主持

6.《非自伴线性哈密顿系统谱性质的研究》,山东省自然科学基金青年项目,2011-2013,主持

7.《奇异哈密顿算子谱分布研究》,山东省博士后创新基金,2013-2015,主持

8.《低松弛预应力钢绞线松弛试验数据线性回归模型》,威海市科技局,主持

9.《奇异微分算子谱定性分析的相关研究》,新葡萄京娱乐场手机版自主创新项目,主持

10.《关于分数阶微分方程谱问题的研究》,国家自然科学基金青年项目,2017-2019,第二位

11.《可压流体力学方程组弱(强)解的适定性及其大时间行为》,山东省自然科学基金面上项目,2015-2017,第二位
获奖
2016年度新葡萄京娱乐场手机版(威海)优秀教师;
论著
[24] Sun Huaqing, Qi Jiangang, Stability of essential spectra of singular Sturm-Liouville differential operators under perturbations small at infinity, Mathematical Methods in the Applied Sciences 41 (2018) 2031-2038.

[23] Xie Bing, Sun Huaqing, Guo Xinwei, Non-real eigenvalues of symmetric Sturm-Liouville problems with indefinite weight functions, Electronic Journal of Qualitaive Theory of Differential Equations 2 (2017) 1-14.

[22] Qi Jiang, Sun Huaqing, Relatively bounded and relatively compact perturbations for limit circle Hamiltonian systems, Integr. Equ. Oper. Theory 86 (2016), 359–375.

[21] Sun  Huaqing, Kong Qingkai, Shi Yuming, Essential spectrum of singular discrete linear Hamiltonian systems, Math. Nachr. 289, (2016), No. 2–3, 343–359.

[20] Sun Huaqing, Shi Yuming, On essential spectra of singular linear Hamiltonian systems, Linear Algebra Appl. 469 (2015), 204-229.
[19] Sun Huaqing, Shi Yuming, Jian Wenwen, J-self-adjoint extensions of a class of Hamiltonian differential systems, Linear Algebra Appl. 462, (2014), 204-232.
[18] Jian Wenwen, Sun Huaqing,  On bounds of eigenvalues of complex Sturm-Liouville boundary value problems, Abstr. Appl. Anal. 2014, Art. ID 362340, 4 pp.
[17] Sun Huaqing, Shi Yuming, Spectral properties of singular discrete linear Hamiltonian systems, J. Difference Equ. Appl. 20 (2014), no. 3, 379–405. 
[16] Sun Huaqing, Simplicity and spectrum of singular Hamiltonian systems of arbitrary order, Abstr. Appl. Anal. 2013, Art. ID 202851, 6 pp.

[15] Ren Guojing, Sun Huaqing,  J-self-adjoint extensions for a class of discrete linear Hamiltonian systems, Abstr. Appl. Anal. 2013, Art. ID 904976, 19 pp.
[14] Sun Huaqing, Ren Guojing, J-self-adjoint extensions for second-order linear difference equations with complex coefficients, Adv. Difference Equ. 2013, 2013:3, 26 pp. 
[13] Sun Huaqing, Qi Jiangang, Criteria of the three cases for non-self-adjoint singular Sturm-Liouville difference equations, J. Difference Equ. Appl. 18 (2012), no. 12, 2069–2087.
[12] Sun Huaqing, Qi Jiangang, The theory for J-Hermitian subspaces in a product space, ISRN Math. Anal. 2012, Art. ID 676835, 16 pp.
[11] Qi Jiangang, Zheng Zhaowen, Sun Huaqing, Classification of Sturm-Liouville differential equations with complex coefficients and operator realizations, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 467 (2011), no. 2131, 1835–1850.
[10] Sun Huaqing, Qi Jiangang, Jing Haibin, Classification of non-self-adjoint singular Sturm-Liouville difference equations, Appl. Math. Comput. 217 (2011), no. 20, 8020–8030.
[9] Sun Huaqing, Shi Yuming, Self-adjoint extensions for singular linear Hamiltonian systems, Math. Nachr. 284 (2011), no. 5-6, 797–814.
[8] Shi Yuming, Sun Huaqing,Self-adjoint extensions for second-order symmetric linear difference equations, Linear Algebra Appl. 434 (2011), no. 4, 903–930.
[7] Sun Huaqing, Qi Jiangang, On classification of second-order differential equations with complex coefficients, J. Math. Anal. Appl. 372 (2010), no. 2, 585–597.
[6] Sun Huaqing, Shi Yuming,  Self-adjoint extensions for linear Hamiltonian systems with two singular endpoints, J. Funct. Anal. 259 (2010), no. 8, 2003–2027.
[5]  Sun Huaqing, Limit point criteria for singular linear discrete Hamiltonian systems, (Chinese) J. Shandong Univ. Nat. Sci. 45 (2010), no. 3, 76–79.

[4] Sun Huaqing, On the limit-point case of singular linear Hamiltonian systems, Appl. Anal. 89 (2010), no. 5, 663–675.

[3] Sun Huaqing, Shi Yuming, Strong limit point criteria for a class of singular discrete linear Hamiltonian systems, J. Math. Anal. Appl. 336 (2007), no. 1, 224–242.
[2] Sun Huaqing, Shi Yuming, Limit-point and limit-circle criteria for singular second-order linear difference equations with complex coefficients, Comput. Math. Appl. 52 (2006), no. 3-4, 539–554.
[1] Sun Huaqing, Shi Yuming, Eigenvalues of second-order difference equations with coupled  boundary conditions, Linear Algebra Appl. 414 (2006), no. 1, 361–372.
已毕业研究生(以入学时间为序)
已毕业硕士:菅雯雯;杨晨;黄坤
在读研究生(以入学时间为序)
博士:杨晨;朱丽

硕士:张薇;张硕